Translator Disclaimer
2017 Correction to the article “Frobenius and valuation rings”
Rankeya Datta, Karen Smith
Algebra Number Theory 11(4): 1003-1007 (2017). DOI: 10.2140/ant.2017.11.1003

Abstract

Theorem 5.1 is corrected in the paper Frobenius and valuation rings.

Citation

Download Citation

Rankeya Datta. Karen Smith. "Correction to the article “Frobenius and valuation rings”." Algebra Number Theory 11 (4) 1003 - 1007, 2017. https://doi.org/10.2140/ant.2017.11.1003

Information

Received: 3 December 2016; Accepted: 3 February 2017; Published: 2017
First available in Project Euclid: 16 November 2017

Digital Object Identifier: 10.2140/ant.2017.11.1003

Subjects:
Primary: 13A35
Secondary: 13F30, 14B05

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • 2017
MSP
Back to Top